Alert archive / Florida / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 69, NWS Melbourne, FL

August 6, 2014Orange County, Osceola County, Florida

NWS Melbourne, FL issued this severe thunderstorm warning at Aug 6, 2014, 7:19 PM EDT for Orange County, Osceola County, Florida. It was in force for 43 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 6, 2014, 7:19 PM EDT (23:19 UTC)
Expired
Aug 6, 2014, 8:02 PM EDT
In force
43 min
Issued by
NWS Melbourne, FL
Area
Storm-based polygon

Counties Orange County, FL, Osceola County, FL

The radar

The Melbourne radar (KMLB), 56 km from the middle of the area, began a volume at 23:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 6, 7:21 PM EDTHAIL 1Lake Nona, FLWESH CH2 RELAYED REPORT FROM VIEWER OF 1/2 TO 1 INCH HAIL IN THE LAKE NONA AREA. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 11.3 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2014-08-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1006 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2014-08-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -13 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1006 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
917 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
-13 m²/s²
0-3 km storm-relative helicity
12 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

383 
WUUS52 KMLB 062319
SVRMLB
FLC095-097-070000-
/O.NEW.KMLB.SV.W.0069.140806T2319Z-140807T0000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
719 PM EDT WED AUG 6 2014

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL ORANGE COUNTY IN FLORIDA
  NORTH CENTRAL OSCEOLA COUNTY IN FLORIDA

* UNTIL 800 PM EDT.

* AT 710 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED NEAR LAKE NONA...OR NEAR ORLANDO
  INTERNATIONAL AIRPORT...AND MOVING SOUTHEAST AT 5 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE...BUT ARE NOT LIMITED TO...
  NARCOOSSEE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 58 MILES AN
HOUR AND OR LARGE DESTRUCTIVE HAIL. FREQUENT TO EXCESSIVE LIGHTNING
AND VERY HEAVY RAIN WILL ALSO BE POSSIBLE. IF THE STORM APPROACHES
YOU...SEEK SHELTER IN AN ENCLOSED BUILDING ON THE LOWEST FLOOR. KEEP
AWAY FROM WINDOWS.

&&

LAT...LON 2841 8099 2818 8109 2833 8139 2849 8131
TIME...MOT...LOC 2319Z 293DEG 6KT 2838 8125

$$
RL
1 follow-up statement
967 
WWUS52 KMLB 070002
SVSMLB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
802 PM EDT WED AUG 6 2014

FLC095-097-070009-
/O.CAN.KMLB.SV.W.0069.000000T0000Z-140807T0000Z/
OSCEOLA-ORANGE-
802 PM EDT WED AUG 6 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL ORANGE AND NORTH
CENTRAL OSCEOLA COUNTIES HAS EXPIRED...

THE SEVERE STORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO
LONGER CAPABLE OF PRODUCING LARGE HAIL OR DAMAGING WINDS. AS A
RESULT...THE WARNING HAS BEEN CANCELLED. HOWEVER...HEAVY RAIN AND
DANGEROUS LIGHTNING STRIKES WILL CONTINUE TO BE POSSIBLE.

LAT...LON 2841 8099 2818 8109 2833 8139 2849 8131
TIME...MOT...LOC 2359Z 293DEG 6KT 2835 8118

$$
RL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 6, 3:59 PM EDT, 3 hours 20 minutes earlier.

Area forecast discussion, Aug 6, 3:59 PM EDT, 3 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
359 PM EDT WED AUG 6 2014

.DISCUSSION...

THROUGH TONIGHT...LATE MORNING CAPE SOUNDING CONTINUES TO SHOW
EVIDENCE OF SOME DRIER AIR ESP ALOFT. THE EAST COAST SEA BREEZE
DEVELOPED AND IS PUSHING INTO THE INTERIOR DESPITE NOT BEING VERY
CONVECTIVELY ACTIVE. THERE WILL BE A BETTER SEA BREEZE COLLISION
IN A COUPLE/FEW HOURS WHICH WILL PRODUCE SCATTERED STORMS OVER
THE INTERIOR. STEERING FLOW WILL BRING THE STORMS TOWARD THE EAST
AND A FEW STORMS MAY MAKE IT BACK TO THE COAST. BUT MOST OF THE
DEEP CONVECTION SHOULD REMAIN OVER LAND AS SOME OF THE STORMS TURN
SE AND RIDE ALONG THE SEA BREEZE BOUNDARY. ONE IMPORTANT POINT
IS...BASED ON THE CAPE SOUNDING THE STORMS LATE TODAY WILL HAVE A
NOTICEABLY HIGHER CHANCE FOR STRONG WIND GUSTS. THIS INCLUDES OVER
THE ORLANDO METRO AREA.

SO HAVE INCREASED POPS THIS EVENING OVER THE NORTH INTERIOR AND
KEPT SLIGHT CHANCE FOR THE COAST UNTIL AROUND MIDNIGHT. THEN SKIES
SHOULD BECOME MOSTLY CLEAR LATE.

PREVIOUS FORECAST...
THU-SAT...MID LEVEL RIDGE AXIS ACROSS SOUTH FL THU WILL BUILD NWD
OVER THE CTRL PENINSULA FOR FRI-SAT. STRENGTHENING ATLC SURFACE
HIGH WILL CAUSE LIGHT WINDS TO INCREASE A BIT OUT OF THE SOUTH.
PATTERN FAVORS SLIGHTLY HIGHER POPS OVER THE INTERIOR WITH SLOW
INCREASE IN MEAN PWAT CAUSING OVERALL POP NUMBERS TO INCREASE
SUCCESSIVELY BY 10 PCT EACH DAY. TEMPS PRETTY CLOSE TO CLIMO.

SUN-NEXT WED...THE OVERALL PATTERN SHOWS THE RIDGE OVER FL ON SUN
BREAKING DOWN EARLY NEXT WEEK...YIELDING A RETURN TO THE PREVALENT
SEASONAL PATTERN FOR THE 2014 WET SEASON OF THE LOW LEVEL RIDGE AXIS
BEING SUPPRESSED TO THE SOUTH OF ECFL WITH PREVAILING W TO SW FLOW.

FOR THE MOST PART...WENT WITH 40 POPS...THOUGH OUT OF DEFERENCE TO
THE ECM'S SOLN OF A STRONGER MID LEVEL SHORT WAVE TROUGH...NUDGED
POPS TO 50 FOR SUNDAY. TEMPS SHOULD AVERAGE NEAR TO A LITTLE ABOVE
CLIMO THROUGH THE EXTENDED RANGE.

&&

.AVIATION...
SCATTERED TSRA EXPECTED MAINLY OVER INTERIOR THROUGH 03Z.
OTHERWISE VFR. LIGHT W-SW FLOW EARLY THU WILL TURN ONSHORE IN A
SEA BREEZE AROUND 17Z AT COASTAL TERMINALS. SCATTERED STORMS WILL
AFFECT PRIMARILY INTERIOR TERMINALS AFT 19Z.

&&

.MARINE...
TONIGHT...ONSHORE (EAST) FLOW AROUND 10 KNOTS WILL DIMINISH AFTER
SUNSET AS THE SEA BREEZE CIRCULATION DISSIPATES AND THE SYNOPTIC
LIGHT OFFSHORE (SW) FLOW RESUMES OVERNIGHT.

THU-SUN...BENIGN BOATING CONDITIONS WILL CONTINUE DUE TO
PROXIMITY OF LOW LEVEL RIDGE AXIS OVER SOUTH FL. NO REAL
MECHANISM TO DRIVE ANY SWELL OF SIGNIFICANCE TOWARD/INTO THE COAST
GIVEN THE DEARTH OF EASTERLIES THIS SEASON. SEAS GENERALLY 1-2FT
NEAR SHORE AND UP TO 3FT WELL OFFSHORE.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  75  93  76  91 /  20  30  20  30
MCO  76  95  75  92 /  30  50  20  40
MLB  75  90  76  90 /  20  40  20  30
VRB  73  90  75  89 /  20  40  20  30
LEE  77  95  77  92 /  20  40  20  40
SFB  77  95  77  93 /  30  50  20  40
ORL  78  95  78  92 /  30  50  20  40
FPR  72  90  75  89 /  20  40  20  30

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.

&&

SHORT TERM...KELLY
LONG TERM....PENDERGRAST
Hazardous weather outlook, Aug 6, 4:59 AM EDT, 14 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
459 AM EDT WED AUG 6 2014

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-061600-
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
459 AM EDT WED AUG 6 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

.THUNDERSTORM IMPACT...
ABUNDANT MOISTURE...DAYTIME HEATING AND BOUNDARY COLLISIONS WILL
PRODUCE A CHANCE OF AFTERNOON THUNDERSTORMS TODAY. THE STORMS ARE
EXPECTED TO START FORMING MID TO LATE AFTERNOON AND SHOULD MOVE TO
THE EAST AT 10 MPH. AS THE STORMS APPROACH THE COAST THEY WILL BE
CAPABLE OF PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING STRIKES
ALONG WITH OCCASIONAL WIND GUSTS TO 45 MPH AND LOCALLY HEAVY RAIN.

.FLOOD IMPACT...
SLOW MOVING THUNDERSTORMS WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY
RAINFALL AMOUNTS IN A SHORT PERIOD OF TIME THAT WILL BRIEFLY EXCEED
DRAINAGE CAPACITY OF SOME DRAINAGE SYSTEMS. MOTORISTS SHOULD NOT
ATTEMPT TO DRIVE THROUGH ANY AREAS OF WATER THAT APPEAR TO BE DEEP
ENOUGH TO FLOAT A VEHICLE.

.RIP CURRENT IMPACT...
A DIMINISHING LONG PERIOD NORTHEAST SWELL WILL STILL BE CAPABLE OF
PRODUCING STRONG RIP CURRENTS AT AREA BEACHES TODAY. RIP CURRENTS
WILL BE AT THEIR STRONGEST FROM MID AFTERNOON TO EARLY EVENING
WHICH IS THE TIME AROUND THE HIGH TIDE FOR TODAY. REMEMBER TO ASK
LIFE GUARDS AND BEACH PATROL PERSONNEL ABOUT SURF CONDITIONS BEFORE
GOING INTO THE OCEAN.

.MARINE THUNDERSTORM GUST IMPACT...
AFTERNOON THUNDERSTORMS MOVING TO THE EAST AT 10 MPH WILL BE
CAPABLE OF PRODUCING A FEW WIND GUSTS OVER 35 MPH ON THE LARGER
INLAND LAKES...THE INTRACOASTAL WATERWAY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED EACH AFTERNOON
AND EVENING. OCCASIONAL TO FREQUENT LIGHTNING STRIKES WILL BE THE
PRIMARY HAZARD. LOCAL HEAVY RAIN AND GUSTY WINDS WILL ALSO ACCOMPANY
STRONGER STORMS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

WIMMER

In the hours before

Special weather statement, Aug 6, 5:55 PM EDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
555 PM EDT WED AUG 6 2014

FLZ054-058-059-062245-
INDIAN RIVER-OKEECHOBEE-ST. LUCIE-
555 PM EDT WED AUG 6 2014

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR EXCESSIVE
LIGHTNING OVER WESTERN INDIAN RIVER COUNTY...EASTERN OKEECHOBEE
COUNTY...WESTERN ST. LUCIE COUNTY...

* UNTIL 645 PM EDT.

AT 550 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS PRODUCING FREQUENT TO EXCESSIVE LIGHTNING FROM BLUE
CYPRESS LAKE TO FORT DRUM...MOVING SOUTHEAST AT 10 MPH. ADDITIONAL
STROMS ARE EXPECTED TO DEVELOP SOUTHWARD TOWARDS OKEECHOBEE AND
NORTHWEST ST LUCIE COUNTY.

THESE STORM ARE CAPABLE OF PRODUCING EXCESSIVE LIGHTNING STRIKES...
DEFINED AS 12 OR MORE CLOUD TO GROUND STRIKES PER MINUTE. IF YOU ARE
OUTDOORS...TAKE SHELTER IN A BUILDING OR HARD TOPPED AUTOMOBILE. OPEN
SHELTERS FOUND IN PARKS...ON BEACHES OR GOLF COURSES OFFER NO
PROTECTION FROM THE DANGERS OF LIGHTNING. STAY AWAY FROM TREES.

LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA.

LAT...LON 2720 8093 2764 8090 2764 8088 2781 8088
      2782 8063 2721 8047 2719 8078 2720 8080
      2719 8083 2719 8092
TIME...MOT...LOC 2153Z 333DEG 9KT 2756 8077

RL
Special weather statement, Aug 6, 6:24 PM EDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
624 PM EDT WED AUG 6 2014

FLZ045-053-062300-
ORANGE-OSCEOLA-
624 PM EDT WED AUG 6 2014

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
OVER CENTRAL ORANGE COUNTY...NORTHWESTERN OSCEOLA COUNTY...

* UNTIL 700 PM EDT.

AT 621 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WIND GUSTS OVER BELLE ISLE...MOVING
SOUTHEAST AT 5 TO 10 MPH. ADDITIONAL STORMS ARE EXPECTED TO DEVELOP
SOUTHWARD TOWARDS KISSIMMEE AND ST CLOUD.

LOCATIONS IN THE PATH OF THE STORMS WHICH MAY EXPERIENCE STRONG WINDS
INCLUDE AUSTIN TINDALL PARK...LAKE NONA AND PINE CASTLE.

THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS UP TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW
AROUND...SNAP TREE LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL
BOATS. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK
SHELTER INDOORS UNTIL THE STORM PASSES.

BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL
AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS.

LAT...LON 2855 8149 2857 8121 2811 8105 2810 8146
      2814 8146 2814 8152 2814 8153 2818 8153
TIME...MOT...LOC 2221Z 337DEG 5KT 2845 8132

RL
Special weather statement, Aug 6, 6:44 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
644 PM EDT WED AUG 6 2014

FLZ058-059-064-062330-
MARTIN-OKEECHOBEE-ST. LUCIE-
644 PM EDT WED AUG 6 2014

...FUNNEL CLOUDS POSSIBLE OVER NORTHWESTERN MARTIN COUNTY...
SOUTHEASTERN OKEECHOBEE COUNTY...WESTERN ST. LUCIE COUNTY...

AT 640 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
BAND OF STORMS CAPABLE OF PRODUCING FUNNEL CLOUDS AND STRONG WIND
GUSTS 40 TO 50 MPH FROM THE TOWN OF OKEECHOBEEE ALONG STATE ROUTE 70
INTO WESTERN ST LUCIE COUNTY...MOVING SOUTHEAST AT 10 MPH.

LOCATIONS IN THE PATH OF THE STORMS WHICH MAY EXPERIENCE GUSTY WINDS
AND FUNNEL CLOUDS INCLUDE FOUR SEASONS ESTATES AND TAYLOR CREEK AND
NORTHWESTERN MARTIN COUNTY. FREQUENT LIGHTNING STRIKES WILL ALSO
OCCUR WITH THESE STORMS.

LAT...LON 2710 8067 2718 8075 2720 8080 2720 8082
      2715 8086 2715 8087 2717 8091 2718 8091
      2721 8095 2722 8097 2741 8076 2756 8064
      2715 8034 2703 8064
TIME...MOT...LOC 2240Z 308DEG 8KT 2750 8060 2735 8067
          2721 8087

RL
Local storm report, Aug 6, 6:51 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
651 PM EDT WED AUG 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0642 PM     TSTM WND GST     ORLANDO INTERNATIONAL A 28.43N 81.31W
08/06/2014  M40 MPH          ORANGE             FL   ASOS

            ORLANDO INTERNATIONAL AIRPORT ASOS REPORTED WIND GUST OF
            35 KT/40 MPH FROM 360 DEGREES.

&&

JRC
Special weather statement, Aug 6, 7:11 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
711 PM EDT WED AUG 6 2014

FLZ045-053-070000-
ORANGE-OSCEOLA-
711 PM EDT WED AUG 6 2014

...FUNNEL CLOUDS POSSIBLE OVER SOUTH CENTRAL ORANGE COUNTY...NORTH
CENTRAL OSCEOLA COUNTY...

AT 710 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STORM CAPABLE OF PRODUCING FUNNEL CLOUDS AND STRONG WIND GUSTS OVER
AUSTIN TINDALL PARK...MOVING EAST TO SOUTHEAST AT 10 MPH.

LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE GUSTY WINDS
AND FUNNEL CLOUDS INCLUDE LAKE NONA.

LAT...LON 2847 8114 2828 8103 2825 8132 2842 8141
TIME...MOT...LOC 2311Z 291DEG 12KT 2836 8125

RL

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 6, 5:55 PM EDTSpecial Weather StatementMLBOkeechobee50 min
Aug 6, 6:24 PM EDTSpecial Weather StatementMLBOrange36 min
Aug 6, 6:44 PM EDTSpecial Weather StatementMLBSaint Lucie46 min
Aug 6, 7:11 PM EDTSpecial Weather StatementMLBOrange49 min
Aug 6, 7:51 PM EDTAreal Flood AdvisoryMLBSeminole114 min

Nearby

Severe Thunderstorm Warnings in Florida, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.